# SDR UALA2010062802284

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 53,482 hours, 19,728 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED IN AFT GALLEY 10 MIN PRIOR TO LANDING.  NO SMOKE FOUND BY CREW.  OPERATED AFT GALLEY OVENS, HOT PLATES AND COFFEE MAKERS AND CHECKED AFT ELECTRICAL PANELS WITH NO EVIDENCE OF SMOKE. OK FOR SERVICE.
